Hello all you fellow bloggers and bloggees. Im coming to you today with a quite alarming story. Its true. I have undergone a sort of infection that has left me baffled. I recently learned that I will in fact be going under another surgery for my sinuses and the terrible disease that lays within. This operation will be done with a 3D machine guided assist. I ended up in the Er after a weird mishap while celebrating my birthday at the ocean. Something got triggered and I came down even more ill then what I was before I went the medication that I was put on was Levaquin. I usually read and research what medication I am gonna be taking. This time in my desperation I did not. With in 6 days of taking it…I suffered an immense amount of sickness.. and central nerve damage. It Toxified my body and had tremendous ill effects on me. I simply wont go into all the details. However, I can tell you this. If you have ever or know of anyone taking this drug….STOP!!!! It has a horrible history and I ask that you research it and talk to your loved one and DR immediately. Look it up. See for yourself. Even the FDA has noted on this poisonous deadly drug. I have not included any links or web addresses. I am sure that if you are on this drug you will type in the name and look it up yourself. Even after you quite taking it it has long term affects and in many cases has altered or changed peoples lives and NOT in a good or positive way. Like I said…I hope that you read this and pass it on. The information is out there, many of us just don’t know it until its to late. I hope this helps someone out there…I wish I would have read more about it!
Thanks for reading!